# SDR HALA2018080100356

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 177 hours, 36 cycles
- Engine: PW1133G
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5306753
- Part serial: LGGUAK7173
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 177 hours, 36 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE IGNITER A SYSTEM INOPERATIVE.   R & R THE IGNITER PLUG ON ENG#2 SYSTEM A. PER AMM 74-21-01. PERFORMED OPS CHECK, OPS CHECKS GOOD. A/C OK FOR SERVICE.
